Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What med caused facial waste?
Jul 29, 2008

My facial waste is getting started. This may caused by my previous regimen that was 3TC, D4T. I'd like to know what med would be another cause of facial waste from my current medication; Lamivudine+Tenofovir+Kaletra. I've been taking them for 1 month already.

Response from Mr. Vergel

Zerit (D4T) and AZT have been linked to lipoatrophy. But you switched to tenofovir, so I would not worry too much if I was you. Only 11% of patients on tenofovir plus sustiva or kaletra had lipoatrophy in a study presented last year.

Nelson



Previous
Creatine Supplement
Next
please help do i need to eat more?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement